MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; 14FR 10ML 100% SIL FOLEY UM MF

MEDLINE INDUSTRIES LP Medline; 14FR 10ML 100% SIL FOLEY UM MF
Model Number UROT1098
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the facility that the foley catheter balloon broke on inflation while in the patient.According to the facility was not tested prior to insertion.Per the facility the issue was discovered when confirming placement, as the 'catheter pulled straight out and you could see where the balloon had burst'.No additional information was provided.The sample is not available to be returned for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported by the facility that the foley catheter balloon broke on inflation while in the patient.

Brand Name
Medline
Common Device Name
14FR 10ML 100% SIL FOLEY UM MF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14847317
Report Number1417592-2022-00089
Device Sequence Number2367407
Product Code OHR
UDI-Device Identifier10193489491074
UDI-Public10193489491074
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROT1098
Device Catalogue NumberUROT1098
Device Lot Number22DBC873
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown